# SDR REXA2016020800240

- Difficulty date: February 8, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BEAM FWD J ANGLE FLOOR SUPPORT IS CORRODED.  FS 280 FWD J ANGLE WAS REPLACED IAW SRM 51-42-06-001-001-A01.
